Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Endoscopy showed red dots in stomach. Prescribed nexium, advised repeating endoscopy every year. Any ideas?

Yes I had an Endoscopy done , and there was a lots of red spots in my stomach , like a lot of irritation.. my Dr put me on Nexium . did not understand to clear waht he told me ,the only thing I remember was he said the if is not taking care with medication it can become cancer ..can you give me an idea of waht this is.... I MADE AN APPT WITH HIM AGAIN, HE TOLD ME I NEE TO DO THE ENDOSCOPY EVERY YEAR,,,
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  664
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hello i have noted your problems

Based on endoscopy findings you seem to hav erosive gastritis or gastric ulcers which appear reddish spots on endoscopy

Neksium is esomprazole a proton pump inhibitor will decrease acud secretion and help in healing of ulcer but to be used for atlest 8 to 12 weeks or even longer. ..

If its gastric ulcer there is very slight risk of turning in to gastric cancer in long time so you have to get screened once yearl and also biopsy of the ulcer..

If you have any questions about the same let me know. .

Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor